# SDR FOTR20160322002

- Difficulty date: March 22, 2016
- Submitted: March 22, 2016
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N273DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27351
- Aircraft time: 68,877 hours, 17,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N872263
- Condition: Corroded
- Location: Bs 1620-1640
- Part time: 68,877 hours, 17,989 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE FLOOR CREASE WEB BS 1620 TO BS 1640, LBL 62 HAS CORROSION ON LOWER SURFACE.
